Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/499
Title: Compact support probability distributions in random matrix theory
Authors: Akemann, G
Cicuta, GM
Molinari, L
Vernizzi, G
Issue Date: 1998
Publisher: American Physical Society
Citation: Physical Review E, 59(2): 1489 - 1497, Feb 1999
Abstract: We consider a generalization of the fixed and bounded trace ensembles introduced by Bronk and Rosenzweig up to an arbitrary polynomial potential. In the large-N limit we prove that the two are equivalent and that their eigenvalue distribution coincides with that of the "canonical" ensemble with measure exp[-$n$Tr V(M)]. The mapping of the corresponding phase boundaries is illuminated in an explicit example. In the case of a Gaussian potential we are able to derive exact expressions for the one- and two-point correlator for finite $n$, having finite support.
URI: http://bura.brunel.ac.uk/handle/2438/499
DOI: http://dx.doi.org/10.1103/PhysRevE.59.1489
Appears in Collections:Mathematical Science
Publications
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
9809270.pdf169.81 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.